RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Polyakova, Yuliya Modestovna
(1971–2010)

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4
Presentations: 3

Number of views:
This page:591
Abstract pages:844
Full texts:377
References:70
Candidate of physico-mathematical sciences (2005)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Keywords: categories, biregular automorphisms.

Subject:

Algebraic geometry.

Biography

Born in Moscow 27.05.1971, study in Moscow State University 1988–1995, postgraduete course in Moscow State University 1995–1998, since 1998 in Institute of Information and Transmission Problems of Russian Academy of Sciences.

   
Main publications:
  • Factoring of birational maps of rational surfaces over the field of real numbers // Fundamental and Applied Mathematics 3,2 (1997), 519–547.
  • The categories P_d and S_d of two-dimensional d-log-terminal pairs // Uspekhi Mat. Nauk, 54,4 (1999), 179–180.
  • Further properties of the categories P_d and S_d // Uspekhi Mat. Nauk, 54,5 (1999), 171–172.
  • Categories of log-terminal pairs and automorphisms of surfaces // VINITI RAN, (2005), #596-B2005, 60 pp.

http://www.mathnet.ru/eng/person9071
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/659497

Publications in Math-Net.Ru
2010
1. Yu. M. Polyakova, “A family of categories of log terminal pairs and automorphisms of surfaces”, Izv. RAN. Ser. Mat., 74:3 (2010),  103–156  mathnet  mathscinet  zmath  elib; Izv. Math., 74:3 (2010), 541–593  isi  elib  scopus
1999
2. Yu. M. Polyakova, “Further properties of the categories $P_d$ and $S_d$”, Uspekhi Mat. Nauk, 54:5(329) (1999),  171–172  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:5 (1999), 1040–1041  isi  scopus
3. Yu. M. Polyakova, “The categories $P_d$ and $S_d$ of two-dimensional $d$-log-terminal pairs”, Uspekhi Mat. Nauk, 54:4(328) (1999),  179–180  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:4 (1999), 849–851  isi  scopus
1997
4. Yu. M. Polyakova, “Factoring birational maps of rational surfaces over the field of real numbers”, Fundam. Prikl. Mat., 3:2 (1997),  519–547  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Категории лог-терминальных пар и автоморфизмы поверхностей
Yu. M. Polyakova
Seminar by Algebra Department
June 7, 2005
2. Категории лог-терминальных пар и автоморфизмы поверхностей
Yu. M. Polyakova
A. Bondal Seminar
March 10, 2005
3. Описание групп бирегулярных автоморфизмов квазипроективных поверхностей с точки зрения Гизатуллина и Данилова
Yu. M. Polyakova
Iskovskikh Seminar
February 24, 2005

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021